# SDR 2005UALA00842

- Difficulty date: August 15, 2005
- Submitted: August 23, 2005
- Operation: Air carrier
- Aircraft: N196UA
- Make and model: Boeing 747422
- Aircraft serial: 28715
- Aircraft time: 33,726 hours, 4,260 cycles
- Engine: Pwa PW4056
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Condition: Collapsed
- Location: Mains
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BODY GEARS RETRACTED CAUSING AIRCRAFT TO SETTLE ON ITS TAIL.  EXTENSIVE MAJOR STRUCTURAL DAMAGE TO LOWER AFT FUSELAGE UP THROUGH FRAMES FROM APPROX STATION 1960-2180.  BLG COMPONENTS ALSO DAMAGED.  WILL WORK WITH BOEING AOG TEAM TO INSPECT, ASSESS AND REPAIR ALL DAMAGE.
